# SDR CA151021001

- Difficulty date: October 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,743 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT REPORTED NUMEROUS MAINTENANCE FAILS APPROXIMATELY 40MINS TO TOUCHDOWN PRIOR TO LANDING.  ANTI-ICE STANDBY PITOT FAIL.  LANDING GEAR SHOCK ABSORBER FAULT.  AUTO PILOT FAIL.  AUTO THRUST FAIL CREW HAND FLEW ACFT FOR LANDING RADAR VECTORS, RESOLUTION.  POST FLT REPORT SHOWED SENSOR 24GA AND 25GA FAULT ON NOSE GEAR IAW TSM 32-31-00-810-868A SENSORS AND TARGETS INSPECTED AND CLEANED.  FOUND DIRT IN BOTH CONNECTOR PLUGS. CONNECTOR PLUGS CLEANED TEST OF LGCIU 1 & 2 CARRIED OUT WITH NO FAULTS.
